# SDR SWAA2019052032834

- Difficulty date: May 18, 2019
- Submitted: May 20, 2019
- Operation: Air carrier
- Aircraft: N435WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32455
- Aircraft time: 55,870 hours, 32,984 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D717020001
- Condition: Inoperative
- Location: Exit Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE, AFT OF LT WING, GROUND ILLUMINATION EXIT LIGHTS INOP.  R&R POWER SUPPLY IAW AMM.
